MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI CORKSCREW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, MINI CORKSCREW FT; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, MINI CORKSCREW FT
Health Effect - Clinical Codes Pain (1994); Joint Swelling (2356)
Date of Event 08/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The device remains in patient.The cause of the event could not be determined from the information available and without device evaluation.A possible cause of this type of event may be a reaction of the patient to the material(s) implanted or used during the implant procedure.Product directions for use warns of effects like foreign body and allergic-like reactions as well as infections both deep and superficial to the implant materials.Patient sensitivity to materials must be considered prior to implantation.
 
Event or Problem Description
It was reported that the patient underwent a radial collateral ligament repair on her right thumb on (b)(6) 2017 where an arthrex titanium anchor (part number unknown) was implanted.She reported that she is now experiencing persistent pain and swelling in the joint, even at rest.The patient will be seeing an allergist to see if she has an allergy to titanium.Additional information requested.Additional information obtained 8/24/2018: patient has provided the part number of the anchor.It was an ar-1319ft, suture anchor, mini corkscrew ft.The lot number provided by the patient (lot 10133878) is not a valid lot number for this device.

Brand Name
SUTURE ANCHOR, MINI CORKSCREW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7860866
Report Number1220246-2018-00630
Device Sequence Number1986873
Product Code HWC
UDI-Device Identifier00888867008533
UDI-Public00888867008533
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MINI CORKSCREW FT
Device Catalogue NumberAR-1319FT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;